RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Langlands, Robert Phelan

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1000
Abstract pages:226
Full texts:188
Website: https://www.ias.edu/scholars/langlands, https://www.math.ias.edu/people/faculty/rpl

http://www.mathnet.ru/eng/person124255
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. R. P. Langlands, “Problems in the theory of automorphic forms”, Matematika, 15:2 (1971),  57–83  mathnet  mathscinet  zmath; Lectures in modern analysis and applications. III, Lecture Notes in Math., 170 (1970), 18–61
2. R. P. Langlands, “Euler Products”, Matematika, 15:1 (1971),  14–43  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020